# SDR SWAA2019120339305

- Difficulty date: December 27, 2017
- Submitted: December 3, 2019
- Operation: Air carrier
- Aircraft: N7867A
- Make and model: Boeing 737-7Q8
- Aircraft serial: 30633
- Aircraft time: 43,277 hours, 29,052 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: 141A5800
- Condition: Delaminated
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PASSENGER CABIN FLOOR PANEL 221EF FORWARD L/H CORNER DELAMINATED, BETWEEN BS. 270 TO BS. 420.          / REPAIRED FLOOR PANEL 221EF IAW SRM.
